# SDR UALA2013022701172

- Difficulty date: February 26, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON T-CAP, 3"X2" AREA AT STA 310 WL 208 RBL 39.  REPAIRED T-CAP AREA AT STA 310 WL 208 RBL 39 IAW REO-M0602 AND ECRA 5315-01061.
